# SDR CALA2025072806978

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,723 hours, 29,486 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 148A2680U24
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION APU BAY. AFT BULKHEAD. LOWER ANGLE FOR SEAL RETAINER, DOT 260 001 FOR REF N/R 9985897 REMOVED AND REPLACED CORROSION APU BAY. AFT BULKHEAD. LOWER ANGLE FOR SEAL RETAINER, DOT 260 001.  AFT BULKHEAD. LOWER ANGLE FOUND EXFOLIATION OUT OF LIMITIS. REMOVED AND REPLACED IN REF SRM 51-40-02-0G-0 AND DWG 148A2601.
